Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Some Liu Type Estimators for the dynamic OLS estimator: With an application to the carbon dioxide Kuznets curve for Turkey
Jönköping University, Jönköping International Business School, JIBS, Statistics.ORCID iD: 0000-0002-4535-3630
Department of mathematics and Statistics, Florida International University, Miami, Florida, USA.
Jönköping University, Jönköping International Business School, JIBS, Statistics. The Linnaeus University, Department of Economics and Statistics, Växjö, Sweden.ORCID iD: 0000-0002-3416-5896
2017 (English)In: Communications in Statistics: Case Studies, Data Analysis and Applications, ISSN 2373-7484, Vol. 3, no 3-4, p. 55-61Article in journal (Refereed) Published
Abstract [en]

This paper suggests some Liu type shrinkage estimators for the dynamic ordinary least squares (DOLS) estimator that may be used to combat the multicollinearity problem. DOLS is an estimator suggested to solve the finite sample bias of OLS caused by endogeneity issue when estimating regression models based on cointegrated variables. In this paper using simulation techniques it is shown that multicollinearity and non-normality of the error term is a problem in finite samples for the DOLS model. The merit of proposed Liu type estimator are shown by means of a Monte Carlo simulation study and using an empirical application.

Place, publisher, year, edition, pages
Taylor & Francis, 2017. Vol. 3, no 3-4, p. 55-61
Keyword [en]
Liu, DOLS, MSE
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:hj:diva-39151DOI: 10.1080/23737484.2018.1424589Local ID: IHHStatisticsISOAI: oai:DiVA.org:hj-39151DiVA, id: diva2:1198247
Available from: 2018-04-17 Created: 2018-04-17 Last updated: 2018-04-17Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Månsson, KristoferShukur, Ghazi

Search in DiVA

By author/editor
Månsson, KristoferShukur, Ghazi
By organisation
JIBS, Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 6 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf